# SDR USAA050066

- Difficulty date: January 1, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N522AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23857
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Broken
- Location: Fuselage
- Part time: 49,282 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ANGLES BROKEN, RAM AIR INLET DUCT UPPER SUPPORT LEFT SIDE.  DEFECTIVE PART REPLACED WITH IDNT PART PER TYPICAL REPAIR 21-50-07C.  (M)
